Title Reliability of the long-term spring floods prediction based on mathematical models of river runoff [Issledovanie effektivnosti ansamblevykh dolgosrochnykh prognozov vesennego polovod'ia osnovannykh na fiziko-matematicheskikh modelyakh formirovaniia rechnogo stoka]
Author Suchment, L.S.; Gel'fan, A.N.
Author Affil Suchment, L.S., Rossiiskaia Akademiia Nauk, Institut Vodnykh Problem, Moscow, Russian Federation
Source Meteorologiia i Gidrologiia, 2009(2), p.54-67, . Publisher: Gidrometeoizdat, Moskovskoe Otdelenie, Moscow, Russian Federation. ISSN: 0130-2906
Publication Date 2009
Notes In Russian. 12 refs. GeoRef Acc. No: 310079
Index Terms flooding; flood forecasting; hydrology; ice; mathematical models; forecasting; rivers; runoff; statistical analysis; Russia--Vyatka River; Commonwealth of Independent States; Europe; floods; fluvial features; geologic hazards; natural hazards; prediction; probability; reliability; Russian Federation; Vyatka River
Publication Type journal article
Record ID 65006774